Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Am I Dying?
Sep 23, 2011

Hi im a 23 year old male who was diagnosed with HIV in December 2009 ive been on meds since Jan 10 and my counts have always been above great according to my doctors, recently i started dating a guy and we were intimate and the condom broke, ever since ive been feeling very weak fatigue and NO energy at all, im scared i may have been reinfected, i also have been experiencing symptoms of Candida i've researched all my symptoms and they all come back to Candida, liver disease . Ive been to my doctor but he always thinks it's emotional , im waiting on labs to come back and i am extremely scard. any thoughts>?

Response from Dr. Henry

It would be very unusual to be doing well on an effective HIV regimen, and then become superinfected with a resistance virus not sensitive to any of the drugs you are on and become quickly seriously ill because of that so I would suspect some other explanation. KH



Previous
Taking a double dose of Atripla
Next
Pain and muscle sores...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement